not horney, lack of libido
- 07-24-2006, 11:39 PM
- 07-24-2006, 11:41 PM
ah ok, maybe I was just having a bad week or something, but I just got off to some more porno lol....I'm just making sure I can still do it, erection was decent this time, but I think I need a chick to make me super hard anyway.
about 2 weeks into pct I did hook up with a girl and she blew me and I was hardx the whole time but didn't get off till I helped her. I don't get off easily in general unless im the one doing the work.
I think I'll be ok, this past week has just been bad maybe from the sickness.... maybe not whatever sometimes I find myself going soft while ****ing girls time to time. Not often but it does happen. I get it back up though as soon as I look at her *****. No joke.
07-24-2006, 11:42 PM
[QUOTE=TripDog]well thats ****ing great. i cant really stop zoloft i have socail anxiety disorder my parents give it to meOriginally Posted by khan8
07-24-2006, 11:58 PM
[QUOTE=khan8]The zoloft very well could be your problem. SSRI's are notorious for sexual dysfunctions. Talk to your parents and your doctor. There are plenty of other options for your condition that are effective that won't affect your libido.Originally Posted by Osmg95
07-25-2006, 12:01 AM
[QUOTE=khan8]So do I dude,Meds only mask what you really feel.Believe me I have been on every med under the sun.I'm a personal trainer,I train 7or 8 people a day.If I wasn't anxious I would never be in the place im in.I need to be the energy for those people who come in with nothing.A blesing,or a curse.I have takin zoloft and i couldn,t handle it.It made me like a zombie.Point being you have a purpous on this earth,dont drug what you really are.I cant handle situations but I get through them.Try Saint johns wort,gaba,5-htp,phinibut ,these will help you.Zoloft will kill sexdrive.theres better ways.Pm me if you want to talk I know I can help.Originally Posted by TripDog
07-25-2006, 12:06 AM
07-25-2006, 12:21 AM
[QUOTE=khan8]DING DING DING! We have an answer. Zoloft can cause libido problems. Talk to your parents and then together go talk to your doctor!Originally Posted by Osmg95
07-25-2006, 12:53 AM
ZOLOFT! I'm 37 on zoloft....light dosage 50mg and it plays havoc on your sex drive. What dosage are you on? Tell your doc that zoloft is killing your **** and either lower your dosage if you can or try a different SSRI. They all suck. They only thing that doesn't kill you drive is the newer stuff that works on your norepinephine. That would be Wellbutrin. Another new one is Cymbalta which is very good for some. It works on both your seratonim and norepinephine. The beta type stuff like Effexor is harsh for most.
Eitherway, just explain it to your doc because you're too young to have these problems. If you're not a complete coo-coo, they're a a few other options out there that won't kill your drive. Worse case scenerio, you're chick will think that you're a porn star and you can bang her for hours. Zoloft works well for that.
07-25-2006, 12:59 AM
Yea I would rather bang for hours than bust before it was enough of a solid memory.Nothin wrong with a little extra time.
07-25-2006, 01:05 AM
[QUOTE=TripDog]With all due respect, I couln't disagree with this comment anymore. For people with diagnosed disordered, meds do not "mask" what you're really feeling. That is absolutely not how SSRI's and norepinephine type drugs work at all. I'm not going to give a science lesson hear but I would certainly be careful giving people advice about that you're not educated on. Because you didn't respond well to your meds doesn't mean others do not. You say, "don't drug what you really are...." What about people with bipolar disorder? Are you suggesting these people just suck it up and go on manic rages and down into deep depression because they're meds are masking how they're feeling?Originally Posted by khan8
Get real. I'm not one to bash anyone but when it comes to suggesting that meds are not B.S because they didn't work for you.... that's just plain ignorance. Unless you're a physcian, I wouldn't give ill advised advice to people that may very well need medication.
07-25-2006, 01:15 AM
Ok cowboy...did that feel good getting out.Im not saying anything that I have not gone through personally.Sorry if your educated like knows everything about life.You get real .Ive been there have you............doubt it.Im giving real world feedback anti depressants mask human emotion...end of story.What exactly is your point.Are you a doctor.Your being unhelpful if anything.What do you sugest DOC.........
07-25-2006, 01:17 AM
Whoa guys. Shut it down this won't help the kid and it's only going to lead to rage and anger that will lead to nothing. Shut it Down.
07-25-2006, 01:24 AM
07-25-2006, 01:25 AM
07-25-2006, 01:27 AM
Originally Posted by TripDog
No anger hear TripDog. Like you said, you're saying that it's what you went through personally. Exactly. So why would you suggest your experience is some sort of a drug trial for the rest of us? I certainly didn't comment on me "knowing everything about life". Stick with the subject. Uh...yes...as I mentioned in a previous post, I currently take zoloft. So yes, "I've been there" too. Real world feedback? Again, that's about you and you're experinences. My meds do not mask my emotions? How can that be?
You ask, my point is...don't make unfounded statements that anti-D's don't work or mask emotion when that statement is truly incorrect. Find me any crediable proof of that statement. Perhaps, those who find their meds mask their emotions haven't yet delt with their underlying problems in the first place. Time to call in the shrink?
No, I'm not a doctor....but thankfully, my wife is.
Similar Forum Threads
- By Smooth001 in forum PheromonesReplies: 19Last Post: 07-09-2011, 10:09 AM
- By javadsmm in forum Post Cycle TherapyReplies: 4Last Post: 07-19-2008, 06:15 PM
- By javadsmm in forum AnabolicsReplies: 7Last Post: 07-18-2008, 04:52 PM
- By Kühn in forum AnabolicsReplies: 1Last Post: 08-21-2003, 09:01 PM